MAUDE Adverse Event Report: Maquet Cardiovascular LLC T.W. Power Supply; Unit, Cautery, Thermal, Ac-Powered

Maquet Cardiovascular LLC T.W. Power Supply; Unit, Cautery, Thermal, Ac-Powered
Model Number VH-3010
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that the t.W.Power supply stopped heating/cutting/working.Lights of the power supply were lit but no power at the output.The power supply was the only thing that (when traded out) fixed the problem.Power setting was at 3.The issue occurred during the attempt to cauterize the first branch.The device did not shut off after the 15-second activation cycle and was not able to be reactivated after releasing and reengaging the toggle.The age of the hemopro power supply, extension cable, and adapter is unknown, the power supply was placed on the video tower along with the other video equipment during use.The procedure was finished using a different power supply.A few minutes added to time of case due to troubleshooting cables, and kit vs power supply.No patient harm reported.
 
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.

Brand Name
T.W. Power Supply
Common Device Name
Unit, Cautery, Thermal, Ac-Powered
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50894736
Report Number2242352-2026-0000839
Device Sequence Number6026942
Product Code HQO
UDI-Device Identifier00607567700826
UDI-Public(01)00607567700826(11)200708
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3010
Device Catalogue NumberVH-3010
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown.
Patient SexUnknown